Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pelvic pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help you?
User :   i am feeling left corner side slightly pain continuously. this pain comes in pelvis side also and some times i feel in left hydroseal also.
i have gone through ultrasound and urine test but its normal. i m feeling feverish and chill also from last 3 days
is there any chance to kidney stone...
User :   hi
Doctor :   yes
User :   waiting for answer
Doctor :   ido u have burning micturition
User :   some times
Doctor :   or bloody micturition
User :   not at all
Doctor :   ok
Doctor :   so it can bea
Doctor :   stone
User :   but ultrasound report normal
Doctor :   it can be a small stone
User :   by medicine it can gone
Doctor :   so u have to drink a lot of water
User :   k
Doctor :   to flush the stone out
User :   medicine?
Doctor :   thereare a few other things which can hel also
User :   what?
Doctor :   i would suggest u try the things i will mention
Doctor :   before
Doctor :   u get to
User :   ok
Doctor :   medication
Doctor :   do u eat non vegetarian food
User :   yes
Doctor :   i would suggest to avoid and restrict red meat for a while

Doctor :   as it generlly causes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor